# SDR DALA2024093009522

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 69,545 hours, 32,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6386215) EMERGENCY LIGHTS AT 16-18 OUT. REMOVED AND REPLACED BATTERY PACK PER B737 AMM 33-51 OPS CHECK GOOD.
